# SDR SWIA202055714

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CLIP ANGLE CRACKED RIGHT HAND AFT SIDE OF FS 621 APROX STRG 14 MARKED   (C-CHECK) RO 1/29/2021   REPLACED CLIP ANGLE ON THE AFT SIDE OF FS621 AND STR 14R. REF CRJ200 SRM 51-42-21-00.
